# SDR DL73S040020

- Difficulty date: January 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 47,442 hours, 36,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IN THE KEEL AREA BETWEEN FS 661 & 727 WAS FOUND WITH CRACKS AT SEVERAL OF THE ACCESS CUTOUTS IN THE PANEL.  THE CRACKING IS TYPICAL OF BAC S/B 737-53-1104.  THE SKIN PANEL WAS REMOVED AND A MODIFIED PANEL MANUFACTURED AND INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER THE S/B AND PER ER/A 386067-14.
